# SDR USAA2014071800001

- Difficulty date: July 17, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK FOUND 4R DOOR ASSIST BOTTLE REQUIRING SERVICE.  NO MSG ON THE CIDS.  SERVICED 4R DOOR ASSIST BOTTLE.
